# SDR V0XD20180317001

- Difficulty date: March 17, 2018
- Submitted: March 17, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396471
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER SEAL RETAINER IS DENTED IN 1 PLACE ON THE IB SECTION. REMOVED AND REPLACED FWD CARGO DOOR INNER SEAL RETAINER IAW AMM 52-35-07.
